# SDR ABXA9700475

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47426
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vortilon
- Part number: 59209083
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AND COMPLIANCE WITH AD 92-22-08, FOUND LEFT WING VORTILON LEADING EDGE WITH PIN HOLES AND DENTS.  REPAIRED IAW ABX REA 953-16330.
